Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Why am I finding food materials in my stool after taking homeopathy and allopathy medicines ?

my age is 28 y male and my problem is, from nov 2010 i am suffering from cramping sounds in my stomach and i can find food materials in the stool initially i found mucus and i used homeopathy as well allopaty medicines then onwards so much sounds in the stomach and i used to go to stool nearly 3 times in a day and i used to find food materials in the stool.all my reports are normal. can anyone suggest whats the problem with me.
Asked On : Mon, 4 Jul 2011
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query
What exactly do u mean by 'not finding stool material in the stool' Do u mean to say u were having loose stools?
Mucus in stool almost always means an infection, most probably of the intestines. You can take a combination drug like ciprofloxacin and tinidazole for 7 days along with pantoprazole 40 mg for 15 days. If it doesnt subside then you will have to approach a gastroentetologist for a scopy. For the pain u can use an antispasmodic like hyoscine butylbromide
Have a healthy living.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor